Une formule d'interpolation en deux variables
Journal de Théorie des Nombres de Bordeaux, Volume 13 (2001) no. 1, pp. 315-323.

We prove an interpolation formula for a function F(z,w) of two complex variables which takes into account the values of this function as well as those of its partial derivatives with respect to w on a subgroup of 𝐂 2 of rank 2. We also outline how such a formula reduces Schanuel’s conjecture to a statement of the form of a criterion of algebraic independence.

On démontre une formule d’interpolation pour une fonction F(z,w) de deux variables complexes qui tient compte des valeurs de cette fonction ainsi que de ses dérivées partielles par rapport à w en des points d’un sous-groupe de 𝐂 2 de rang 2. On explique préalablement comment, dans les grandes lignes, une telle formule permet de ramener la conjecture de Schanuel à un énoncé dont la forme est celle d’un critère d’indépendance algébrique.

@article{JTNB_2001__13_1_315_0,
     author = {Damien Roy},
     title = {Une formule d'interpolation en deux variables},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {315--323},
     publisher = {Universit\'e Bordeaux I},
     volume = {13},
     number = {1},
     year = {2001},
     doi = {10.5802/jtnb.324},
     zbl = {1053.11063},
     mrnumber = {1838090},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.324/}
}
TY  - JOUR
TI  - Une formule d'interpolation en deux variables
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2001
DA  - 2001///
SP  - 315
EP  - 323
VL  - 13
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.324/
UR  - https://zbmath.org/?q=an%3A1053.11063
UR  - https://www.ams.org/mathscinet-getitem?mr=1838090
UR  - https://doi.org/10.5802/jtnb.324
DO  - 10.5802/jtnb.324
LA  - fr
ID  - JTNB_2001__13_1_315_0
ER  - 
%0 Journal Article
%T Une formule d'interpolation en deux variables
%J Journal de Théorie des Nombres de Bordeaux
%D 2001
%P 315-323
%V 13
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.324
%R 10.5802/jtnb.324
%G fr
%F JTNB_2001__13_1_315_0
Damien Roy. Une formule d'interpolation en deux variables. Journal de Théorie des Nombres de Bordeaux, Volume 13 (2001) no. 1, pp. 315-323. doi : 10.5802/jtnb.324. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.324/

[1] S. Lang, Introduction to transcendental numbers. Addison-Wesley, 1966. | MR: 214547 | Zbl: 0144.04101

[2] D. Masser, Polynomial interpolation in several complex variables. J. Approx. Theory 24 (1978), 18-34. | MR: 510919 | Zbl: 0401.32009

[3] J.-C. Moreau, Lemmes de Schwarz en plusieurs variables et applications arithmétiques. Sém. P. Lelong, H. Skoda (Analyse) 1978/79, pp. 174-190, Lecture Notes in Math. 822, Springer, Berlin-New York, 1980. | MR: 599026 | Zbl: 0452.10036

[4] D. Roy, An arithmetic criterion for the values of the exponential function. Acta Arith. (à paraître). | MR: 1824984 | Zbl: 0981.11025

[5] M. Waldschmidt, Nombres transcendants et groupes algébriques. Soc. Math. France, Astérisque 69-70 (1979), avec deux appendices par D. Bertrand et J.-P. Serre. | MR: 570648 | Zbl: 0428.10017

[6] M. Waldschmidt, Transcendance et exponentielles en plusieurs variables. Invent. Math. 63 (1981), 97-127. | EuDML: 142792 | MR: 608530 | Zbl: 0454.10020

Cited by Sources: